# SDR SWAA2021061883031

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 10,690 hours, 23,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE OVERHEAD EMERGENCY EXIT SIGN LENS FUEL OFF. / REINSTALLED LENS PER SIP
